Volume 25, Issue 4
Ricci Curvature of Certain Submanifolds in Kenmotsu Space Forms

Jianyu Liu & Ximin Liu

Commun. Math. Res., 25 (2009), pp. 340-348.

Published online: 2021-07

Preview Purchase PDF 0 2007
Export citation
  • Abstract

In this paper, we obtain some sharp inequalities between the Ricci curvature and the squared mean curvature for bi-slant and semi-slant submanifolds in Kenmotsu space forms. Estimates of the scalar curvature and the $k$-Ricci curvature, in terms of the squared mean curvature, are also proved respectively.

  • Keywords

Kenmotsu space form, Ricci curvature, k-Ricci curvature, bi-slant submanifold, semi-slant submanifold.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-25-340, author = {Liu , Jianyu and Liu , Ximin}, title = {Ricci Curvature of Certain Submanifolds in Kenmotsu Space Forms}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {25}, number = {4}, pages = {340--348}, abstract = {

In this paper, we obtain some sharp inequalities between the Ricci curvature and the squared mean curvature for bi-slant and semi-slant submanifolds in Kenmotsu space forms. Estimates of the scalar curvature and the $k$-Ricci curvature, in terms of the squared mean curvature, are also proved respectively.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19355.html} }
TY - JOUR T1 - Ricci Curvature of Certain Submanifolds in Kenmotsu Space Forms AU - Liu , Jianyu AU - Liu , Ximin JO - Communications in Mathematical Research VL - 4 SP - 340 EP - 348 PY - 2021 DA - 2021/07 SN - 25 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19355.html KW - Kenmotsu space form, Ricci curvature, k-Ricci curvature, bi-slant submanifold, semi-slant submanifold. AB -

In this paper, we obtain some sharp inequalities between the Ricci curvature and the squared mean curvature for bi-slant and semi-slant submanifolds in Kenmotsu space forms. Estimates of the scalar curvature and the $k$-Ricci curvature, in terms of the squared mean curvature, are also proved respectively.

JianyuLiu & XiminLiu. (2021). Ricci Curvature of Certain Submanifolds in Kenmotsu Space Forms. Communications in Mathematical Research . 25 (4). 340-348. doi:
Copy to clipboard
The citation has been copied to your clipboard